There are many potential side effects of apricot seeds, most of which are related to the danger of cyanide poisoning. Essentially, if you ate enough of these seeds to experience any side effects, the symptoms of cyanide toxicity would be the first to appear and would be the most serious.
Cyanide poisoning has many different symptoms, even in its mildest form, such as nausea, vomiting, stomach pains, fever, rash, exhaustion, insomnia, thirst, muscle weakness, dizziness, cognitive confusion, inflammation of the joints and muscles and rapid fall blood pressure.
In the most extreme cases, the consumption of apricot seeds can cause coma, seizures and even death. It should not be given to children.
Taken in excess, apricot seeds can produce symptoms of cyanide poisoning, such as nausea, fever, rash, headaches, insomnia, increased thirst, weakness, lethargy, mental confusion, nervousness, various pains and discomforts in the joints and muscles, and a decrease in blood pressure.
In severe cases, cyanide poisoning causes nerve damage, coma or even death. Studies suggest that when Laetrile is used as a form of treatment for cancer or pain, oral Laetrile causes more serious side effects than Laetrile injection.
These side effects can be increased by the frequent consumption of apricot seeds and other seeds of crushed fruits, raw almonds and fruits or vegetables that contain beta-glucosidase (such as celery, peaches, bean sprouts, and carrots). Taking high doses of vitamin C orally, along with the use of Laetrile, can also increase your chances of getting cyanide poisoning.
91 total views, 2 views today